Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 179, NWS Atlanta, GA

June 12, 2007White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 6:24 PM EDT for White County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 6:24 PM EDT (22:24 UTC)
Expired
Jun 12, 2007, 7:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County White County, GA

The radar

The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 122224
SVRFFC
GAC311-122300-
/O.NEW.KFFC.SV.W.0179.070612T2224Z-070612T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN NORTHEAST GEORGIA

* UNTIL 700 PM EDT

* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SAUTEE...
  MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CLEVELAND.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3466 8354 3482 8365 3469 8395 3450 8381

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:31 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 3:31 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE JUN 12 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
MAIN FORECAST ISSUE THIS FORECAST PERIOD IS POSSIBILITY OF STRONG
TO SEVERE STORMS ACROSS MUCH OF THE FORECAST AREA THIS EVENING.
COLD POOL ALOFT WILL MOVE ACROSS NORTHEAST GEORGIA AND INTO
PORTIONS OF CENTRAL GEORGIA...INTO AN AREA OF ENHANCED
INSTABILITY WITH MUCAPES GREATER THAN 2000 AND LIFTED INDICES OF
-4 TO -6. CONVECTION HAS ALREADY DEVELOPED ACROSS THE NORTHEAST
GEORGIA MOUNTAINS THIS AFTERNOON...AND SIMILAR TO YESTERDAY THESE
STORMS SHOULD BUILD WESTWARD AS THEY TRACK SOUTH THROUGH THE FORECAST
AREA. MUCH OF NORTH AND CENTRAL GEORGIA HAS BEEN PLACED UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 10 PM...WITH THE MAIN THREATS HAIL
UP TO 2 INCHES AND WIND GUSTS OF 70 MPH.

THE UPPER LEVEL LOW DROPPING THROUGH THE CAROLINAS WILL MOVE
ACROSS PORTIONS OF NORTHEAST AND EAST GEORGIA BEGINNING 00Z
TONIGHT...TRACKING OFF THE SOUTHEAST COAST BY 00Z THURSDAY.
SEVERAL WEAK IMPULSES NOTED IN NORTHERLY FLOW WHICH SETS UP ACROSS
THE FORECAST AREA DURING THE DAY ON THURSDAY. WILL CONTINUE CHANCE OF
MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS
MOIST...WEAKLY UNSTABLE ATMOSPHERE REMAINS IN PLACE. AT THE
SURFACE...WEAK SURFACE BOUNDARY OVER SOUTH GEORGIA SINKS SOUTHWARD
TO NORTH FLORIDA BY TOMORROW MORNING SHIFTING THE FOCUS FOR ANY
STRONG TO SEVERE STORM DEVELOPMENT SOUTH OF OUR FORECAST AREA.
TEMPERATURES FORECAST TO BE NEAR NORMAL THROUGH THE SHORT TERM
PERIODS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL TROUGH REMAINS JUST OFF THE EAST COAST FRIDAY AND
EARLY SATURDAY...AND WEAK EMBEDDED IMPULSES WILL KEEP ENOUGH
INSTABILITY ACROSS THE FORECAST AREA TO WARRANT CHANCE OF AFTERNOON
CONVECTION ON FRIDAY WITH A SLIGHT CHANCE DURING THE MORNING HOURS
SATURDAY. UPPER LEVEL RIDGING BUILDS INTO THE SOUTHEAST
BEGINNING ON SUNDAY WITH DRIER AIR ACROSS THE FORECAST AREA.
EXTENDED MODELS DIVERGE ON HANDLING OF SHORTWAVE TOWARDS THE END
OF THE FORECAST CYCLE WITH GFS FASTER THAN ECMWF. ENOUGH AGREEMENT
BETWEEN MODELS TO WARRANT ISOLATED TO SCATTERED POPS MONDAY
AFTERNOON AND TUESDAY. EXTENDED PERIOD TEMPERATURES SHOWING A WARM
UP THROUGH THE WEEKEND WITH AFTERNOON HIGHS JUST ABOVE NORMAL ON
SUNDAY. MONDAY AND TUESDAY TEMPERATURES WILL BE HIGHLY DEPENDANT
UPON THE AMOUNT OF CLOUDS AND ANY CONVECTION THAT FIRES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  85  63  83  64 /  50  20  20  40  20
ATLANTA         67  86  68  84  64 /  30  10  10  30  20
BLAIRSVILLE     57  84  59  76  58 /  30  20  20  40  20
CARTERSVILLE    62  87  62  85  63 /  30  10  10  30  20
COLUMBUS        70  88  67  87  66 /  30  10   5  20  10
GAINESVILLE     63  85  65  81  64 /  40  20  20  40  20
MACON           65  89  63  87  65 /  50  10  10  30  20
ROME            61  91  63  88  64 /  30  10  10  30  20
PEACHTREE CITY  60  86  60  84  63 /  30  10  10  30  20
VIDALIA         67  86  64  85  65 /  50  20  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/12
Hazardous weather outlook, Jun 12, 4:31 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT TUE JUN 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW SEVERE...POSSIBLE THIS EVENING AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE
AS A LOW PRESSURE CENTER ROTATING ALONG THE FLORIDA PANHANDLE
SPREADS MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING...HAIL AND
GUSTY WINDS.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE STATE
TODAY AS A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE
CONTINUES TO SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA.
WITH THE THE HEATING OF THE DAY...THE APPROACH OF AN UPPER LEVEL
DISTURBANCE...AND THE OLD FRONTAL BOUNDARY ACTING AS A FOCUSING
MECHANISM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING INTO TONIGHT. WITH CAPES IN THE 1000 TO 2000 RANGE AND
LIFTED INDICES BETWEEN MINUS 2 AND MINUS 5. IN ADDITION...MODERATE
FLOW ALOFT WILL RESULT IN ENOUGH SHEAR TO ALLOW FOR ISOLATED SEVERE
THUNDERSTORMS THIS EVENING ACROSS NORTH GEORGIA. THIS ACTIVITY
WILL MOVE SOUTH...KEEPING A RISK FOR SEVERE THUNDERSTORMS ACROSS
CENTRAL GEORGIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY THROUGH
FRIDAY AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 12, 5:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT TUE JUN 12 2007

GAZ022-023-122200-
533 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
FORSYTH AND HALL COUNTIES UNTIL 600 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OSCARVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FORSYTH
AND HALL COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE COAL MOUNTAIN...CHESTATEE...OSCARVILLE...LAKE
LANIER ISLAND...FLOWERY BRANCH...CHESTNUT MOUNTAIN AND ROBERTS
CROSSROADS.
Special weather statement, Jun 12, 5:34 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT TUE JUN 12 2007

GAZ024-122200-
534 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BANKS COUNTY UNTIL 600 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS A FEW MILES NORTH AND EAST
HOLLINGSWORTH...AND MOVING SOUTHWEST AT 25 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS BANKS COUNTY
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HOLLINGSWORTH AND HOMER.
Special weather statement, Jun 12, 5:39 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE JUN 12 2007

GAZ043-044-122215-
539 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
DOUGLAS AND FULTON COUNTIES UNTIL 615 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEETWATER CREEK STATE PARK...MOVING
SOUTHWEST AT 25 MPH.

WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING...AND SMALL HAIL ARE
LIKELY AS THIS STORM MOVES ACROSS DOUGLAS AND FULTON COUNTIES
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SWEETWATER CREEK STATE PARK...CHAPEL HILL...MIDWAY AND LITHIA
SPRINGS.
Local storm report, Jun 12, 5:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             CUMMING                 34.21N 84.14W
06/12/2007  E1.00 INCH       FORSYTH            GA   PUBLIC

0502 PM     HAIL             1 S MARIETTA            33.94N 84.54W
06/12/2007  E0.75 INCH       COBB               GA   PUBLIC

0503 PM     HAIL             MARIETTA                33.95N 84.54W
06/12/2007  E0.88 INCH       COBB               GA   PUBLIC

0505 PM     HAIL             MARIETTA                33.95N 84.54W
06/12/2007  E0.88 INCH       COBB               GA   PUBLIC

            NICKEL SIZED HAIL REPORTED FROM A LOCATION OFF OF MANSON
            AVENUE.

0510 PM     HAIL             MARIETTA                33.95N 84.54W
06/12/2007  E1.00 INCH       COBB               GA   PUBLIC

            QUARTER SIZED HAIL REPORTED FROM A LOCATION OFF OF POWDER
            SPRINGS ROAD.

0510 PM     HAIL             MARIETTA                33.95N 84.54W
06/12/2007  E0.88 INCH       COBB               GA   PUBLIC

            NICKEL SIZED HAIL REPORTED FROM A LOCATION OFF OF COOPER
            LAKE ROAD.

&&

GRIFFITH
Special weather statement, Jun 12, 5:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT TUE JUN 12 2007

GAZ027-122215-
552 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
MADISON COUNTY UNTIL 615 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF POCATALIGO...AND MOVING SOUTH AT
10 MPH.

WIND GUSTS OF 35 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS MAINLY NORTH MADISON
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PHILLIPS...POCATALIGO AND ILA.
Special weather statement, Jun 12, 6:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT TUE JUN 12 2007

GAZ024-122245-
616 PM EDT TUE JUN 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BANKS COUNTY UNTIL 645 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLLINGSWORTH...AND MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS BANKS COUNTY THROUGH
645 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ALTO...HOLLINGSWORTH AND HOMER.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:43 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:13 PM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Jun 11, 11:40 PM EDTSevere Thunderstorm WarningFFCTalbot35 min
Jun 12, 12:01 AM EDTSevere Thunderstorm WarningFFCMarion29 min
Jun 12, 12:11 AM EDTSevere Thunderstorm WarningFFCTaylor64 min
Jun 12, 12:27 AM EDTSevere Thunderstorm WarningFFCHarris33 min
Jun 12, 12:52 AM EDTSevere Thunderstorm WarningFFCChattahoochee38 min
Jun 12, 1:15 AM EDTSevere Thunderstorm WarningFFCCrawford45 min
Jun 12, 1:52 AM EDTSevere Thunderstorm WarningFFCPeach38 min
Jun 12, 2:29 AM EDTSevere Thunderstorm WarningFFCHouston, Peach20 min
Jun 12, 2:38 AM EDTSevere Thunderstorm WarningFFCLamar, Pike52 min
Jun 12, 3:49 AM EDTSevere Thunderstorm WarningFFCMonroe29 min
Jun 12, 5:04 AM EDTSevere Thunderstorm WarningFFCSumter26 min
Jun 12, 5:17 AM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 12, 5:20 AM EDTSevere Thunderstorm WarningFFCStewart40 min
Jun 12, 5:29 AM EDTSevere Thunderstorm WarningFFCSumter16 min
Jun 12, 4:51 PM EDTSevere Thunderstorm WarningFFCCobb24 min
Jun 12, 5:04 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth19 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningFFCBanks36 min
Jun 12, 5:52 PM EDTSevere Thunderstorm WarningFFCHall13 min
Jun 12, 5:58 PM EDTSevere Thunderstorm WarningFFCJackson47 min
Jun 12, 6:34 PM EDTSevere Thunderstorm WarningFFCBarrow26 min
Jun 12, 6:35 PM EDTSevere Thunderstorm WarningFFCHall25 min
Jun 12, 6:46 PM EDTSevere Thunderstorm WarningFFCJackson14 min
Jun 12, 7:03 PM EDTSevere Thunderstorm WarningFFCBarrow27 min
Jun 12, 7:18 PM EDTSevere Thunderstorm WarningFFCWalton57 min
Jun 12, 7:25 PM EDTSevere Thunderstorm WarningFFCGwinnett35 min
Jun 12, 7:26 PM EDTSevere Thunderstorm WarningFFCForsyth34 min
Jun 12, 7:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Rockdale53 min
Jun 12, 7:56 PM EDTSevere Thunderstorm WarningFFCGwinnett34 min
Jun 12, 7:58 PM EDTSevere Thunderstorm WarningFFCMadison32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.